# SDR QXEA200601727

- Difficulty date: June 20, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,391 hours, 12,817 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Scratched
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3 CHECK, AFT SERVICE DOOR HAS A LITE SCRATCH ON OUTER SKIN APPROX 6 INCHES FROM FWD EDGE.  MAINTENANCE REPAIRED IAW Q400 SRM 51-44-00, RD 8/4-53-666, NDTM PART 6, 51-00-01-250-801, SRM 51-21-10, SRM 51-25-10-370-801 AND SRM TASK 51-25-15-370-801.
